Mirapex ER Overdose
If a person takes too much Mirapex ER (pramipexole ER), the effects can vary, based on how much was taken and whether it was taken with any other medications. Seek medical attention right away if you or someone else may have taken an overdose. Treatment may involve "pumping" the stomach and providing supportive care.
Can You Take Too Much Mirapex ER?Mirapex® ER™ (pramipexole ER) is a prescription Parkinson's disease medication. As with any medication, it is probably possible to take too much Mirapex ER.
The specific effects of a Mirapex ER overdose can vary, depending on a number of factors, including the Mirapex ER dosage and whether it was taken with any other medications or substances.
Seek immediate medical attention if you or someone else may have overdosed on Mirapex ER. An overdose with this drug can be dangerous.
Symptoms of an OverdoseIt is not known what to expect from a Mirapex ER overdose, except the usual Mirapex ER side effects (but perhaps more severely). In one study, a person took 11 mg of pramipexole (the active ingredient in Mirapex ER) a day for two days, which is much greater than the usual dosage. This amount did not appear to cause any problems other than a slightly elevated heart rate.
Treatment for a Mirapex ER OverdoseIf the Mirapex ER overdose was recent, a healthcare provider may place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Mirapex ER overdose may include:
- Fluids through an intravenous line (IV)
- Medicines to control any symptoms that arise
- Close monitoring of the heart
- Other treatments based on the complications that occur.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Mirapex ER.